# SDR SWAA2021082088126

- Difficulty date: May 29, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZ. STAB. I/B LOWER AFT GAP PANEL 333AB HAS VERTICAL PLATE CRACKED ON FWD END. MARKED 99-09 / REMOVED AND REPLACED LT HORIZ STAB LOWER AFT GAP PANEL 333AB VERTICAL PLATE AS PER B737 SRM 51-40-02-0G-0 (PART ON PARTS RACK)
